I went through my Seroquel too quickly for my insurance's liking so I can't get a refill until the 8th of this month; I've gone two nights now without it. I know for a fact I'm going through some withdrawal, but I wanted to check to see if pooping consistently is a symptom? Within the past 24 hours I've had three separate bowel movements (which is rare for me). My stomach is genuinely upset (nausea and general upset stomach). I've been consistent in taking all my other prescriptions so it's not them. Could it be Seroquel or something else?
Kaycie; Don't worry whatever the question no question is off if asked. But I have no dought this is from the Seroquel it does list that and the fact that your GI TRACT is messed up the next is you bowels lucky you only have a couple days and you can pick it up if you think you need more see your doctor and get the written prescription so the Insurance or doctor can't get upset with you. But you well be just fine just maybe try to drink a bit extra liquids and treat you stomach gently you well be fine when you get back on your normal dose but I would call the doctor and see if it's okay to take what you are or get in and let the doctor know you sure don't need to run into a problem next month. Chuck1957
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jan 2014 • 1 answer
Posted 7 Feb 2014 • 1 answer
Posted 9 Feb 2014 • 154 answers
Posted 16 Jun 2014 • 1 answer
Posted 28 Mar 2018 • 0 answers